# SDR UALA2012110506356

- Difficulty date: November 4, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,027 hours, 5,799 cycles
- Engine: Pwa PW40903
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 9203
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER FCD#3330-01031 FOUND INCORRECT HALOGEN BULBS P/N 9203 INSTALLED AT ALL 4 POSITIONS AND MAINT TEXT: MANDATORY PLACARDS MISSING ABOVE LLAR STA1466 AND STA 1522.  ACP FCD 330-01031 PER EG 7521.  RELAMPED BULBS AND ADDED PLACARDS.
